RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 4, Issue 2  


Engineering Mathematics
Simplification of statistical description of quantum entanglement of multidimensional biometric data using symmetrization of paired correlation matrices
A. I. Ivanov, A. V. Bezyayev, A. I. Gazin
3
On adequacy of the mathematical model of the optimal dynamic measurement
Yu. V. Khudyakov
14

Computational Mathematics
Numerical investigation for the start control and final observation problem in model of an I-beam deformation
N. A. Manakova, K. V. Vasiuchkova
26
A numerical experiment for the Barenblatt – Zheltov – Kochina equation in a bounded domain
P. O. Moskvicheva
41
About one numerical method for solving direct and inverse problems of the dynamic measurements theory
Yu. S. Popenko
49

Short Notes
Development of adaptive model for recognition of text inquiries
A. S. Ambrosova
61
Sobolev type equation in $(n, p)$-sectorial case
E. V. Bychkov, K. Yu. Kotlovanov
66
Multipoint initial-final value problem for Hoff equation in quasi-Sobolev spaces
N. N. Solovyova, S. A. Zagrebina
73
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019